# SDR VTZA96327

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BTCA520
- Condition: Overheated
- Location: Nr 2 Battery
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

FLT 6283 - IAD-HPN - DURING CRUISE, RETURNED DUE TO NR 2 BATTERY OVERTEMP INDICATION.  AIRCRAFT RETURNED TO IAD.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY IAW THE AIRCRAFT MM.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
